MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405671
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Material #:405671.Batch#: 0001562074.Verbatim: did not perform as expected.Bupivacaine did not work to numb as it is supposed to.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, it was determined that this complaint was determined to be non reportable after the mdr was submitted.No evidence of serious injury or malfunction.The associated mdr will be void.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20907286
Report Number1625685-2024-00143
Device Sequence Number4120639
Product Code CAZ
UDI-Device Identifier00382904056711
UDI-Public(01)00382904056711(11)240402(17)260131(10)0001562074
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number405671
Device Lot Number0001562074
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown